The COVID World post date: October 11th, 2021
PHANG NGA, THAILAND – A 20-year-old student has lost her leg shortly after receiving the AstraZeneca COVID-19 vaccine. Ketsiri Kongkaew got her shot on August 13th. She immediately developed flu-like symptoms and a sky-high temperature and was hospitalized a week later for her symptoms. Hospital staff discovered thrombosis in her leg so severe, that they had no other option but to amputate her left leg above the knee.
Ketsiri went to get her second shot of the AstraZeneca COVID-19 vaccine on August 13th at the vaccination center in Phang Nga. She suffered a high fever and chest tightness three days later. On Wednesday, August 18th, she went to Phang Nga Hospital for her symptoms. The doctors then discovered thrombosis throughout her left leg. She was rushed to the Krabi Hospital where doctors amputated her left leg above the knee.
Ketsiri’s vaccination card:
Her grandmother said:
“She first went to Phang Nga Hospital and was then was transferred to Surat Thani Hospital for an X-ray. The doctors over there said that there was a blockage in the artery and that she had to be sent to Krabi Hospital for emergency surgery. That’s when her left leg got amputated above the knee. This was a result of the vaccine. She never had any diseases before this.”
College professors and fellow students donated money to the poor family to buy a phone for Ketsiri so that she can stay in touch with her grandmother. The College Palm Plantation Fund has promised the family to buy a prosthetic leg so that she can walk again and go back to school. Relatives and friends believe that the AstraZeneca vaccine is the cause of her losing her leg, and they’re asking the government for help:
Please support our ongoing work.